# SDR SWIA202054974

- Difficulty date: September 28, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT COMPLIED WITH REO REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT AT SKYCARD NO WEIGHT CHANGE FORM 337 IS ATTACHED REO HAS REINSPECTION REQUIREMENTS AT 40000 THRESHOLD CYCLES WITH A REPEAT AT 22852 FLIGHT CYCLES, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
